MAUDE Adverse Event Report: TRIMED, INC HEX DRIVER 2.0 70MM AO CANNULATED, SELF-DRILL CCSCREW LTHD 3.5, 30MM; HEX CANNULATED DRIVER, CANNULATED COMPRESSION SCREW

TRIMED, INC HEX DRIVER 2.0 70MM AO CANNULATED, SELF-DRILL CCSCREW LTHD 3.5, 30MM; HEX CANNULATED DRIVER, CANNULATED COMPRESSION SCREW
Model Number DVHX-2.0-070C AO, L3528
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
The initial complaint was received by (b)(4), trimed product manager on (b)(4) 2017.(b)(6), sales rep, explained via phone that she was just in a case with dr.(b)(6) where the dr.Was doing a proximal interphalangeal repair (pip).During insertion of the 3.5 screw, length 28mm (l3528), the 2.0 driver (dvhx-2.0/070c ao) got stuck in the screw head.When the surgeon tried to separate the driver from the screw head, she pulled on the finger and lost fixation.The screw would no longer pull the bones together and had to be removed.Eventually, the surgeon was able to remove the driver and the l3528 screw.The surgeon was then able to use a l3530 screw with the same driver to get bone purchase and completed the surgery successfully.

Brand Name
HEX DRIVER 2.0 70MM AO CANNULATED, SELF-DRILL CCSCREW LTHD 3.5, 30MM
Common Device Name
HEX CANNULATED DRIVER, CANNULATED COMPRESSION SCREW
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key6825959
Report Number2031009-2017-00024
Device Sequence Number16541459
Product Code LXH
UDI-Device Identifier00842188112713
UDI-Public00842188112713
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDVHX-2.0-070C AO, L3528
Device Catalogue NumberDVHX-2.0-070C AO, L3528
Device Lot Number603314
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;